# SDR CALA9700349

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EXTERIOR RELEASE HANDLE PULL WAS TOO LOW.  THE TAIL CONE CABLE SYSTEM WAS ADJUSTED IAW MM 53-50-3.
